# SDR AUS20031331

- Difficulty date: September 2, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: P40791
- Condition: Faulty
- Location: Hyd System
- Part time: 3,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FIREWALL MOUNTED HYDRAULIC FIREWALL SHUTOFF VALVE FAULTY. VALVE WOULD NOT FULLY CLOSE WHEN THE FIRE SWITCH WAS  OPERATED WHICH ALLOWED HYDRAULIC FLUID TO LEAK PAST THE VALVE.
